# SDR ASAA2023030242176

- Difficulty date: March 2, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 3,598 hours, 1,038 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WING ANTI-ICE R VALVE ILLUMINATED TURNING ON WING ANTI ICE MASTER CAUTION-ANT ICE A FEW SECONDS LATER. LIGHT WENT OUT AFTER TURNING WAI OFF. CYCLED SWITCH AGAIN SAME RESULT LEVEL AT 5000FT 210 KTS. GROUNDED - YES. PERFORMED WING THERMAL ANTI ICE VALVE OPERATIONAL TEST WITH APU BLEED PNEUMATIC AIR REF. B737-9 AMM 30-11-11-710-801 CYCLED VALVE 3 TIMES FOR 5 SECONDS EACH TIME. OPS CHECK NORMAL. NO DEFECTS NOTED AT THIS TIME.
